MathSciNet Relay Station
MathSciNet bibliographic data
MR1016879 (90i:11066) 11G40 (14G10 32L05 58G99)
Brylinski, Jean-Luc Heights for local systems on curves. Duke Math. J. 59 (1989), no. 1, 1–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement